Mirzaee, Sh., Eshaghi Gordji, M.. (1397). $ b-(\varphi, \Gamma)-$graphic contraction on metric space endowed with a graph. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), 245-250.
Sh. Mirzaee; M. Eshaghi Gordji. "$ b-(\varphi, \Gamma)-$graphic contraction on metric space endowed with a graph". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 03, 1397, 245-250.
Mirzaee, Sh., Eshaghi Gordji, M.. (1397). '$ b-(\varphi, \Gamma)-$graphic contraction on metric space endowed with a graph', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), pp. 245-250.
Mirzaee, Sh., Eshaghi Gordji, M.. $ b-(\varphi, \Gamma)-$graphic contraction on metric space endowed with a graph. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(03): 245-250.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.